Jump to content

AyeAye

Member Since 08 Sep 2011
Offline Last Active Oct 22 2014 08:55 PM

#3452978 Washing Face And Showering

Posted by AyeAye on 21 September 2014 - 08:36 PM

Do not wash your face (either in the basin or shower) after applying the regimen until at least 6 hours (but best left for 10-12 hours) until you are ready to do the second application for the day.




#3451543 Not The Skin I Was Expecting At This Stage In The Regimen...

Posted by AyeAye on 10 September 2014 - 11:16 PM

Yep, defo cetaphil at night helps with flakes but you should start to see come improvement with the AHA too.

 

It would be disappointing if you're still breaking out after 2 months, but its encouraging that you have less bumps.  Have you been taking progress photos (even if its for your eyes only?).  I know that I used to feel that the regimen wasn't working but I took photos every week, and I used to get a shock when I compared them to see how much my skin improved.

 

Everyone is different and some skin types just take longer for the regimen to work.  If you are truly following the steps as described and not adding in any other products or steps, then it is purely a waiting game.  Try not to give up, because you have come so far.

 

Good luck :)




#3450128 Epiduo?

Posted by AyeAye on 01 September 2014 - 07:19 PM

Hi Nicole,

 

First of all, DO NOT ramp up Ediduo, less is definitely more with this product.

 

When I first started using it, my doctor (who I think is brilliant and incredibly knowledgeable with all things acne) said to only apply a pea size amount every 3rd day in the first week, then every 2 days in the second and then if all is well (that is, no redness or peeling) then apply every night.  Its important to let your skin adjust to the product first rather than concentrating on 'getting clear'.  Its usual for a topical antibiotic to be used alongside epiduo.  I use eryacne (not sure if available in the UK, as I'm in Australia) but I'd suggest you ask your doctor for something similar.  So basically you apply epiduo, then a very thin layer of the topical antibiotic over the top (and also the topical antibiotic in the morning too) and then its important to moisturise.  With the moisturiser, again less is more.  Only apply a pea size amount and spread it all over.  As you're using epiduo you aren't following the regimen so its certainly not necessary to apply gallons of moisuriser.

 

So in simple terms I would suggest you ask your doctor for a topical antibiotic to use alongside epiduo, only apply epiduo every few nights (but the antibiotic both morning and night) and build up slowly from there, and also reduce the amount of moisturiser you're using.

 

I have found both the regimen (which got me clear in the first place) to be great, and then after 2 years of following the regimen I switched to epiduo which I find really works well for me too (with a lot less effort compared to the regimen).

 

Good luck with it all....and let us know how you get on.  :)




#3449986 2 Years... And The Worst Break Out Yet

Posted by AyeAye on 31 August 2014 - 11:43 PM

25 zits is quite a breakout while still using BP.  Take a deep breath, start to follow each step exactly and hopefully you will be clear again in a month or so.  I don't think the makeup would have caused the breakout, and using makeup wipes to clean off your makeup before sport may just add unnecessary irritation.

 

Good luck with getting clear again :)




#3447334 Should I Continue ?

Posted by AyeAye on 14 August 2014 - 08:38 PM

That seems like an extreme reaction to only two days worth of a small amount of BP.  It really appears like you're allergic to BP and I would advise that you stop using it :(




#3447325 The Regimen On School Morning

Posted by AyeAye on 14 August 2014 - 08:22 PM

Two tips I can pass on. 

 

First is to multi-task.  Apply BP then make lunch, make bed etc.  Apply moisturiser and eat breakfast, pack school bag blah blah.  So in otherwords, while you're waiting for each stage to dry or absorb, make sure you're doing something else in your morning routine.

 

My second tip is with the moisturiser.  I used to find that if I applied two full pumps in one go it would take forever to rub it in.  But if I apply one pump, move it around until its almost fully absorbed then go do something else for five mins and then come back and apply a second pump, the second pump absorbs heaps faster.

 

As for the question if you can use a different moisturiser, the answer is yes.  As for using less moisturiser, if you're applying the full amount of BP then I would advise not to reduce the mosturiser level.




#3447202 Stubborn Acne

Posted by AyeAye on 14 August 2014 - 12:42 AM

Moved your post to the general acne discussion forum :)




#3444519 Flakiness, Cracking And Just Overall Dry Skin

Posted by AyeAye on 31 July 2014 - 01:23 AM

it will take a while for AHA to help with the flakiness but what I found helped a lot was changing my nighttime moisturiser to cetaphil.  It is  a lot greaser and seemed to stay on my face better while sleeping compared to Dan's moisturiser.

 

Another tip is to make sure you're not applying your night time regimen too close to when you go to bed.  Try and apply it as early in the evening as you can so that the moisturiser has more time to sink into your skin rather than it coming off onto your pillow.

 

Everyone's skin reacts differently to BP, but the flakiness should start to decrease by the 3 month mark.

 

Good luck! :)




#3444504 Coming Off The Regimen

Posted by AyeAye on 31 July 2014 - 12:37 AM

Yes, I reduced my BP application to night time only once I had become completely clear.  I worked my way down gradually though, so twice a day every 2nd day and then twice a day every 3rd day and so on until I was only applying it at night. 

 

Just reduce slowly and see how your skin reacts.  Good luck! :)




#3443903 Aha?

Posted by AyeAye on 28 July 2014 - 12:14 AM

AHA helped with my blackheads and under-skin bumps.  Perhaps as others have suggested above BHA's may work better for this purpose but for me personally, AHA worked really well to get my skin smooth, blackhead and bump free (along with BP that is).




#3443899 Need Help! I'm Losing Hope

Posted by AyeAye on 28 July 2014 - 12:05 AM

This is the most trying time im afraid.  The only advice I can give you is to hang in there.  Make sure you're following the instructions exactly with no variation, and just when you think its not going to improve, you'll see improvement.  We've all been there before and its not easy but stick with it!  Good luck :)




#3436987 The Regime: Some Questions

Posted by AyeAye on 19 June 2014 - 07:08 PM

Avoid the sunbed, and apply SPF while you're away and you should be fine.  Also make sure you wear a hat.....if your skin isnt used to the sun you may find that you will start breaking out due to sweating and sun exposure.

 

ETA:   I live in Australia where its pretty hot for most of the year.  I wear SPF 20 on my face every day with no issues, but I do wear a cap if I'm going to the beach etc.




#3430842 Aloe Vera For Acne And Scarring

Posted by AyeAye on 08 May 2014 - 10:30 PM

I've moved this post to the general acne discussion forum




#3429006 Roaccutane (Accutane)

Posted by AyeAye on 28 April 2014 - 04:52 AM

Moved to prescription meds forum.




#3425200 Cephalexin Smell?

Posted by AyeAye on 09 April 2014 - 12:02 AM

I don't know about the medication that you're taking, but I know that if my boyfriend takes berocca (vitamin B drink) I can smell it through his pores the next day.  Maybe ask a family member if they can smell it on you? :)